# SDR DALA2024101410088

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,208 hours, 30,461 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CRACK POTABLE WATER PANEL 171AL AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 611985-14. (0605480)
